MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REUSE. 18X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO REUSE. 18X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5922218135
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user reported that during a procedure, a tourniquet cuff was causing the low pressure alarm to sound on the tourniquet device; when the tourniquet cuff was switched out, the device 's alarm ceased.There was no report of a malfunction with the tourniquet device.There were no reported adverse consequences; there were no procedure delays; there was no medical intervention required.The procedure was completed successfully with a back up tourniquet cuff.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
REUSE. 18X4, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
highway #3, km 130.2
kalamazoo MI 49001
MDR Report Key8016761
Report Number0001811755-2018-02226
Device Sequence Number1030037
Product Code KCY
UDI-Device Identifier07613154600175
UDI-Public07613154600175
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5922218135
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1